Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2004, Issue 42, Pages 2269-2272
http://dx.doi.org/10.1155/S016117120430222X

On the classification of the Lie algebras Lr,ts

Department of Mathematics and Computer Science, Kuwait University, P.O. Box 5969, Safat, 13060, Kuwait

Received 24 February 2003

Copyright © 2004 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

L. A-M. Hanna, “On the classification of the Lie algebras ,” International Journal of Mathematics and Mathematical Sciences, vol. 2004, no. 42, pp. 2269-2272, 2004. https://doi.org/10.1155/S016117120430222X.